# SDR AALA202206285496

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 91,149 hours, 11,138 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST SMOKE DETECTOR INOPERATIVE. REMOVED AND REPLACED FLIGHT CREW REST AREAS SMOKE DETECTOR LOCATION FORWARD UPPER DETECTOR PER AMM 26-14-11.
